Sur les involutions d'espèce quelconque
Bulletin de la Société Mathématique de France (1892)
- Volume: 20, page 106-112
- ISSN: 0037-9484
Access Full Article
topHow to cite
topGenty, M.. "Sur les involutions d'espèce quelconque." Bulletin de la Société Mathématique de France 20 (1892): 106-112. <http://eudml.org/doc/85734>.
@article{Genty1892,
author = {Genty, M.},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {106-112},
publisher = {Société mathématique de France},
title = {Sur les involutions d'espèce quelconque},
url = {http://eudml.org/doc/85734},
volume = {20},
year = {1892},
}
TY - JOUR
AU - Genty, M.
TI - Sur les involutions d'espèce quelconque
JO - Bulletin de la Société Mathématique de France
PY - 1892
PB - Société mathématique de France
VL - 20
SP - 106
EP - 112
LA - fre
UR - http://eudml.org/doc/85734
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.